Communications in Analysis and Geometry

Volume 21 (2013)

Number 5

The Yamabe equation on manifolds of bounded geometry

Pages: 957 – 978

DOI: http://dx.doi.org/10.4310/CAG.2013.v21.n5.a4

Author

Nadine Grosse (Faculty for Mathematics and Computer Science, University of Leipzig, Germany)

Abstract

We study the Yamabe problem on open manifolds of bounded geometry and show that under suitable assumptions there exist Yamabe metrics, i.e., conformal metrics of constant scalar curvature. For that, we use weighted Sobolev embeddings.

Full Text (PDF format)